Item request has been placed! ×
Item request cannot be made. ×
loading  Processing Request
Item request has been placed! ×
Item request cannot be made. ×
loading  Processing Request
Academic Journal

Numerical study of bell–shaped solitons solutions for a generalized modified CH–DP equation.

  • Source: Electronic Research Archive. 2025, Vol. 33 Issue 8, p1-22. 22p.

Record details

×
Academic Journal

Propagation of lump-type waves in nonlinear shallow water wave.

  • Source: Electronic Research Archive. 2023, Vol. 31 Issue 11, p1-12. 12p.

Record details

×
  • 1-7 of  7 results for ""Solitons""